# SDR EIAA2011027

- Difficulty date: March 19, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,501 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FIRST LEG OF FLIGHT 1377 APU FIRE WARNING LIGHT FLICKERS-A AND B LOOPS FAULT INTERMITTENTLY WITH HANDLE LIGHT ALSO INTERMITTENT.  ITEM TRANSFERRED TO DMI 346 PER MEL 49-1 CAT C DUE ON 03/29/11 PLACARDS INSTALLED.  MEGGERED APU FIRE WARNING SYSTEM REF WDM 26-15-12 FOUND WIRE DAMAGED IN SEVERAL SPOTS ON WIRE RUN W720-W193-18B.  REPLACED WIRE RUN W720-W193-18B FROM CONNECTOR D00635 TO "A" LOOP CONNECTOR DM2160.  REPLACED CONNECTOR DM2160 CORRECTED ALL TWISTED WIRING, SYS OP'S CHECK NORMAL REF WDM 26-15-12, SWPM 20-62-15, 20-61-11 AND AMM 26-15-00.  ALL APU ENGINE LOOPS FOUND TO BE WITH IN TOLERANCE REF.  AMM 26-10-011 AND CMM 26-11-78 CLEARED DMI 346 PLACARDS REMOVED.
